Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Two notes on locally Macaulay rings
HTML articles powered by AMS MathViewer

by Louis J. Ratliff PDF
Trans. Amer. Math. Soc. 119 (1965), 399-406 Request permission
References
  • Masayoshi Nagata, Local rings, Interscience Tracts in Pure and Applied Mathematics, No. 13, Interscience Publishers (a division of John Wiley & Sons, Inc.), New York-London, 1962. MR 0155856
  • D. Rees, ${\mathfrak {a}}$-transforms of local rings and a theorem on multiplicities of ideals, Proc. Cambridge Philos. Soc. 57 (1961), 8–17. MR 118750, DOI 10.1017/s0305004100034800
  • Oscar Zariski and Pierre Samuel, Commutative algebra. Vol. II, The University Series in Higher Mathematics, D. Van Nostrand Co., Inc., Princeton, N.J.-Toronto-London-New York, 1960. MR 0120249
Similar Articles
  • Retrieve articles in Transactions of the American Mathematical Society with MSC: 13.95, 16.00
  • Retrieve articles in all journals with MSC: 13.95, 16.00
Additional Information
  • © Copyright 1965 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 119 (1965), 399-406
  • MSC: Primary 13.95; Secondary 16.00
  • DOI: https://doi.org/10.1090/S0002-9947-1965-0179200-8
  • MathSciNet review: 0179200